# SDR SWIA202163277

- Difficulty date: December 6, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL600*
- Aircraft serial: 10236
- Aircraft time: 42,683 hours, 27,165 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LEFT WING REAR SPAR AT APPROX. WS 58.00, HAS GOUGE ( PREVIOUS DAMAGE ) ON SPAR INBOARD OF INBOARD GROUND SPOILER ACTUATOR ROD ATTACHMENT POINT.     (C-CHECK RO 12/26/2021)    COMPLIED WITH REO MHIRJ REO 670-57-51-469 REV --, DATED: 2021-12-12 REPAIR FOR LH WING INBD GROUND SPOILER INBD HINGE FITTING GOUGE. AND COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
